Skip to content

ER on 4th of July

05/07/2010

So the Prednisone to help my inflammation had horrible side effects.  I’ve been sick and spent a good bit of 4th of July in the ER.  I’m out of commission for a few days but I’ll be back tomorrow with a post.  Today I’m just trying to rest.

Advertisements
12 Comments leave one →
  1. 05/07/2010 5:41 PM

    Oh my goodness! I hope you are feeling better soon!

    • 05/07/2010 6:35 PM

      Thanks. I’m laid up on the couch and in bed for a few days. Apparently that is the best place since it is scorching outside.

  2. 05/07/2010 11:27 PM

    Wow I hope you feel better, medication reactions can be horrible! 😦

    • 06/07/2010 12:41 PM

      Yeah they are a pain. But I’m doing better. Just need to rest some more to get it all out of my system.

  3. 06/07/2010 2:14 AM

    *hugs*

    Feel better soon!!

  4. ann rennie permalink
    06/07/2010 7:27 AM

    I am so sorry to hear you are not feeling well I hope you are feeling better today. The er is no fun lots of hurry up and wait. You are in my thoughts and prayers feel better see you sat oops early sat I know you can do it. Blessings Ann

    • 06/07/2010 12:40 PM

      Definitely Hurry up and wait. But I should be fine and I’ll see you at 8 on Saturday 🙂

  5. 06/07/2010 10:05 AM

    I hope you’re feeling better!

Trackbacks

  1. Patience is a Virtue | It All Changes
  2. I Collect ER Bracelets « It All Changes

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s